I was taken off wellbutrin because I was allergic to it. An allergist MD determined my hives were caused by wellbutrin. He tapered me off gradually. Med. term titrated me. The best way to get off most drugs is gradually That is each dose is a bit smaller than the last one. Is this clear enough for you. I wish you well in getting off wellbutrin,
There are general rules for tapering off drugs that affect the brain, usually a 6 week taper is the general recommendation. The taper would be coordinated between you and your psychiatrist, as theoretically the doc would want to monitor you. Some do, some really don't, so it's up to you to report any adverse side effects. But because individuals vary a lot in how they react to stopping meds (and starting them and being on them), the taper off should be done as slowly as you need to do it. If you start tapering off and you feel fine, you keep going. If you start to feel lousy, you slow down. If you stop and you fall apart, you go back on the drug and do it more slowly still. Both drugs you're on have a reputation of being easier than others to stop taking, but again, you're the only you so you do it as it affects you. Know that psychiatrists have different ways of doing this and general practitioners often have no method at all, so do your homework first. There are books on how to do this and a lot of articles out there. For example, some psychiatrists do a take one today and none tomorrow approach, then take half today and none tomorrow approach until you're off. Personally, I think this isn't a great way to do it, as the day off can produce some bad withdrawals, but people do this and come out of it fine. Very individual. Others will taper you off gradually lowering the daily dosage. And again, if you're doing fine, they'll just keep doing what they're doing, and if you don't tell them you're not doing fine, they will assume you are. So tell them. If you're saying you're wanting to stop both drugs, do it one at a time. Don't try to quit two at once. Too hard on your brain, which is trying to adapt back to working without the drug when you start to taper off. When it's hard, often the last phase will be using, if available, a liquid form of the drug so you can really go down really gradually. But with these two meds, you probably won't have that problem. Best of luck.
This is not something that you should be doing on your own, or on the recommendation of others. You could get into very serious withdrawal. This applies to all meds. The best/only way to taper off drugs is to do it under medical supervision. I hope you will not risk further illness and go to see your doc.